Undiagnosed Symptoms Community
Constant Vomiting for Months
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Constant Vomiting for Months

Ok, regarding my husband: It all on feb 14 '06 (just to give you a bit of history). Myself, my husband & our son were in a car accident - stopped at a light, rearended by 2 cars. Both of our backs were injured-he was given anti-inflammatories because he had a slight spine injury. had to b careful since they can make the stomach bleed. So this is now 2-3 weeks post-accident, & he started taking these pills. He only took 2-5 all together & he started to have symptoms of nausea, vomiting so he stopped taking them. He continued vomiting every day after, mostly in the morning but it would carry on in the day and come again strong in the night. After 2 months he finally got an xray on his stomach and since nothing was found, dr says its nothing & it will go away. End of aug - i find hes still vomiting every once in a while..not everyday but still a couple of times/wk. He now has a very sensitive stomach, especially in mornings. if he was a woman dr said it would b morning sickness. Any ideas as to what this could be and/or how we can stop it once & for all??

PS-a month b4 the accident he graduated from college becoming a Pharmacy Tech. he worked at a place 4 a wk after doing his internship atthis place & he made a mistake (which hes heard wasnt a big deal) but the pharmacist made a big deal about it & fired him on his birthday. it hit him real hard so now at his new jobs he gets real nervous & vomits even more when nervous. so would this accident cause post traumatic stress or anxiety?? what can we do??? please help..
Related Discussions
6 Comments
Blank
125112_tn?1217277462
This very well could be psychosomatic but truthfully, I don't know enough, either.
If he has been going to the same doctor, I might consider going to another. Your husband needs to feel that he can truly trust his doctor. At the same time, your husband needs to be very honest with him/her.

If this is psychosomatic, your husband needs to really work on trying to relax and find foods and situations that "sooth" him. I think the longer periods in-between vomiting, will eventually lead to the ceasing of vomiting.
He needs to relax and cut himself some "slack." If this is psychosomatic, perhaps if he views this as something that will gradually subside-lend him patience and lighten up his nervousness and thus, vomiting.

As for the Pharmacy Tech situation. I too was once a PT. It is a wonderful job, provided that you are in the right Pharmacy i.e. with a responsible, caring and intelligent Pharmacist. Yes, everybody makes mistakes but in Pharmacy, it's critical that you be fully prepared for work and "on your toes." Having said that, it IS the Pharmacist's responsibility to see that no "mistakes" leave his/her window. A genuinely good Pharmacist will feel completely responsible of this and over his/her Techs.
There should be a 3 times check policy. In the beginning (reading and typing), during the filling and when leaving the window.
While saying this, a good Tech. will feel just as responsible as the Pharmacist.
Personally, I think the clinical setting or hospital pharmacies would be the best to work for.
When applying for another PT position, your husband should ask the Pharmacist how he/she feels about "Patient counseling." It's a good sign if he/she feels strongly about it.

Good luck.

~Kate
Blank
Avatar_n_tn
Lira

Did the vomiting start right after taking the pills and it wasn't present before that?  If it has continued that long I wouldn't think it was from the pills anymore.  It could be anxiety.  From what I understand it is very difficult to even know if you are anxious or stressed sometimes, as you get so used to it.

I've had severe stomach issues for around three years now.  Other than a lot of abdominal pain, a lot of the symptoms seemed to start after an incident involving drinking too much on an empty stomach and being assaulted.  Seemed to be a trigger point, but probably was pre-disposed to these problems.  But these types of things do create anxiety and that in itself can make you feel poorly.

I have lots of problems with burning in my esophagus, stomach, sourness, and nausea.  Basically it is all functional problems as the scopes show nothing - functional dyspepsia or non-ulcer dyspepsia.  Also, have a hypersensitivity issue which means that the nerves are sending signals, making you feel sick or uncomfortable when they shouldn't be.  Could this also be the case in your situation as well?  Triggered by the accident and the pre-accident stress?
Blank
Avatar_n_tn
Lira
Sounds similar to after my stomach problems started.  I became always anxious about feeling sick at future events that I was involved in as I didn't feel too great.   Well it ends up being a viscous circle as the anxiety of having impending symtoms (symptoms) further fuels the fire of course.  

First it was some company management meetings, then wedding parties, and each time I would feel ill but better after it was over usually.  Well gradually it just got worse and worse and eventually I never felt proper anymore.  Ended up trying meds for acid suppression, they never worked, had surgery, that never worked and caused me more symptoms.

And with all this, in my mind I related back to the "event" at which it seemed to kick off.
Blank
Avatar_n_tn
I don't know enough either, but my last pregnancy caused me to vomit daily. I know this is unrelated, but I took gravol every morning and throughout the day. It would allow me to eat  when I couldn't stomach the smell of food. Also could try things like good old pepto bismol.This may help for awhile while he works on getting rid of anxiety. I would also go to another doc. Please tell him there is nothing in life worth worrying about that would cause such stress on the body. If you don't have your health you don't have much. Good Luck.
Blank
Avatar_n_tn
my 19 yr old started taking zoloft for migraines.  When they increased the dose to 100 mg. she began vomiting.  This has been going on for 2 wks.  we stopped the meds 4 days ago.  She still can't keep anything down.  Any suggestions would be very welcomed!!!!!!!!

Frustrated
Blank
Avatar_n_tn
i have been vomiting about 4 times  a day for two and half months and i dont know why, its definatly not in my head, its terrible
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
Ekkiemom
CA